Home » GIST » Man’s penis amputated after he overdoses on Viagra to impress his girlfriend

Man’s penis amputated after he overdoses on Viagra to impress his girlfriend

article-0-00523B4100000258-970_634x369

A 66-year-old man from southern Colombia had to have his penis amputated after he overdosed on Viagra to impress his girlfriend.

The�man, whose name has not been released, intentionally overdosed on the erectile dysfunction medicine.
As a result, he�suffered an erection for several days before being forced to seek medical advice.

According to news website Colombia Reports, the penis-enhancing drug caused the man, who is said�to be a farmer and a former politician, to develop signs of gangrene.
When he sought medical help, doctors�informed the patient his only option was amputation so the inflammation and gangrene would stop spreading to other parts of his body.
According to his doctor,�the old man�showed bruising on the testicles and penis, he was treated and is recovering well.

In yet another incident, earlier this week, a Yemeni man died of a Viagra overdose as he prepared to sleep with his bride on their first day as a married couple.

The 25-year-old Yemeni man dosed up on five Viagra pills at one time which killed him, according to Yemini Arabic Language daily newspapwer Okaz Al Youm.

Once the wedding hall was cleared out, the unnamed man left to join his wife at their new home.
When he arrived, he fainted and collapsed and died after being taken to hospital despite doctors’ attempts to revive him.




Follow NaijaVibe



HoT DOWNLOAD
👇

Mani LaPussH – Last Last


TareeQ – Medicine


NaijaVibe


Leave a Reply

Your email address will not be published. Required fields are marked *

*